# SDR 2011FA0000524

- Difficulty date: August 16, 2011
- Submitted: August 16, 2011
- Operation: General aviation
- Aircraft: N9617J
- Make and model: Piper PA 28-180
- Aircraft serial: 283771
- Engine: Lyc O360*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HAS BUCKLING ON BOTTOM INBD PANELS.  INSP OF INSIDE OF WING ROOT REVEALED MISSING AND INCOMPLETE BUCKED RIVETS.
